Welcome, Guest. Please login or register.
March 29, 2020, 01:45:06 am

Login with username, password and session length


Members
  • Total Members: 6199
  • Latest: CJones
Stats
  • Total Posts: 54815
  • Total Topics: 4725
  • Online Today: 54
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 41
Total: 41

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Does anyone have any experience taking Levofloxacin, or "Levaquin"?  (Read 3570 times)

0 Members and 1 Guest are viewing this topic.

Offline pansy

  • Member
  • Posts: 40
I got an infection from ingrown toenail, went to a dermatologist and got a prescription for this drug, but after coming home and looking it up on the internet, the sides look horrendous.
I'm using the ointment he also prescribed, but I went back today, and asked dr to give me a less harsh antibiotic, but he refused, said I should go somewhere else.

So I will.
I didn't take it, and I won't.

After Prednisone and Harvoni, which were necessary, and benefits outweighed the risk/sides, I feel wary of this particular strong drug with a bad rap, when my problem can be resolved with less harsh alternatives!

Thanks for listening, I needed to think outloud!

pansy
« Last Edit: June 29, 2016, 06:55:11 pm by pansy »
Diagnosed 2002, geno: 1a.
Treatment naive.
Started Harvoni 3-3-2016
ALT: 78 AST:60 VL  = 6.3
3-17- 2016 (2 wks Harvoni)
ALT: 16  AST: 21 VL = 2.2
3-28-2016  (4 wks Harvoni)
ALT: 17  AST: 21 VL = Undetected
4-14-2016 (6wks Harvoni)
ALT:17 AST:22 VL = Undetected
4-25-2016 (8 Wks Harvoni)
ALT=18 AST= 21 VL=Undetected
5-9-2016 (10 Wks Harvoni)
ALT=16 AST=25 VL=Undetected
Finished Meds 5-25-2016
5-30-2016 (12 wks Harvoni)
ALT=18 AST=24 VL=Undetected
6-27-2016  (4Wks EOT)
ALT=19 AST=24 VL=Undetected

 


© 2020 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.